# SDR HE66096088

- Difficulty date: July 6, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,500 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9A2045
- Part serial: R10694
- Condition: Failed
- Location: Fuel Boost
- Part time: 418 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAILED IN FLIGHT/ FUEL BOOST PUMP REPLACED.
